MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER STEERABLE DS; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER STEERABLE DS; CATHETER, PERCUTANEOUS
Model Number ASDS-14F-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 22mm amplatzer amulet left atrial appendage occluder was chosen for implant using a 14f amplatzer steerable delivery sheath.During the procedure, the patient had st elevations three times.The st elevations resolved without treatment after 1-2 minutes each time.There was no leak or air embolism observed in the patient.An angiogram was done to check coronary arteries and nothing abnormal was noticed.The device was successfully implanted.There was no clinically significant delay in the procedure.The patient was reported as stable.
 
Additional Manufacturer Narrative
An event of st elevation was reported.A returned device inspection to rule out any device-related causes could not be performed as the device was not returned for analysis.Information from the field indicated continuous flushing was done through the side port, and no aspiration was performed.Additional information from the field also indicated that the first st elevation occurred when the steerable sheath was in place, and the pigtail catheter was advanced into the left atrium.There was no leak or air embolism observed in the patient.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and that the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 22mm amplatzer amulet left atrial appendage occluder was chosen for implant using a 14f amplatzer steerable delivery sheath.During the procedure, the patient had st elevations three times.The st elevations resolved without treatment after 1-2 minutes each time.There was no leak or air embolism observed in the patient.An angiogram was done to check coronary arteries and nothing abnormal was noticed.The device was successfully implanted.There was no clinically significant delay in the procedure.The patient was reported as stable.Subsequent to the initially filed report, the following information was received that all three of the st elevations occurred when the steerable sheath was in place and the pig tail catheter was advanced into left atrium.The st elevations occurred before the amulet was implanted.

Brand Name
AMPLATZER STEERABLE DS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16106267
Report Number2135147-2023-00040
Device Sequence Number7673510
Product Code DQY
UDI-Device Identifier05415067036025
UDI-Public05415067036025
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberASDS-14F-075
Device Catalogue NumberASDS-14F-075
Device Lot Number8598983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale